MathSciNet Relay Station
MathSciNet bibliographic data
MR2386231 47B80 (11J70 15A52 60B11 82B44)
Marklof, Jens; Tourigny, Yves; Wołowski, Lech Explicit invariant measures for products of random matrices. Trans. Amer. Math. Soc. 360 (2008), no. 7, 3391–3427.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement